MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 500 ML EVA CONTAINER WITH MALE SCREW CONNECTOR

THE METRIX COMPANY SECURE; 500 ML EVA CONTAINER WITH MALE SCREW CONNECTOR
Model Number 66210
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation and confirmed to contain a mobile red particle.The red particle was further analyzed by ftir method and the results suggest it could be a polymer containing vinyl acetate.A review of the manufacturing area suggests a potential source is a red adhesive used as the binding on a tear off form tablet.A production record review was conducted and there were no deviations related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a red foreign particle was identified in an empty secure 500ml eva container with male screw connector.This was discovered by a pharmacy technician prior to filling.There was no patient involvement.No additional information is available.

Brand Name
SECURE
Common Device Name
500 ML EVA CONTAINER WITH MALE SCREW CONNECTOR
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key11785688
Report Number1937141-2021-00003
Device Sequence Number11693585
Product Code KPE
UDI-Device Identifier00812496011701
UDI-Public00812496011701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66210
Device Catalogue Number66210
Device Lot Number66210-A6956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1